Jacobi dynamics of variable-mass gravitational systems
Authors: Minglibayev, M.; Omarov, T.
Source: Astronomical and Astrophysical Transactions, Volume 24, Number 4, August 2005 , pp. 279-283(5)
Publisher: Taylor and Francis Ltd
Abstract:Some consequences of the generalized forms of the Lagrange–Jacobi equation for model gravitational systems with variable masses are given.
Document Type: Research Article
Affiliations: Fesenkov Astrophysical Institute, 050020, Almaty, Kazakhstan
Publication date: August 1, 2005